I'm a 18 year old male. I have had this stomach problem for 8 days now.
My stomach will burn sometimes and hurt sometimes and sometimes when i eat i feel nauseous afterwards. I went to the doctor and he told me it could be acid reflux but i'm not sure. He gave me a prescription medication and it helps sometimes and doesn't help sometimes. Whenever i try to use the bathroom it feels like i'm constipated and it makes my stomach hurt worse. Whenever i wake up the stomach pain seems to be worse then when i take the medicine it calms it down a little. I also don't have an appetite whenever i wake up but i seem to get it back 2 hours later. Help please :confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?